Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 430, NWS Norman, OK

May 16, 20244 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 16, 2024, 12:49 AM CDT for 4 counties in Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 16, 2024, 12:49 AM CDT (05:49 UTC)
Expired
May 16, 2024, 1:30 AM CDT
In force
41 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
0.75 in
Wind
70.0 mph

Counties Lincoln County, OK, Logan County, OK, Oklahoma County, OK, Payne County, OK

The radar

The Norman radar (KTLX), 56 km from the middle of the area, began a volume at 05:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 5:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 5.8 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1915 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1915 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.2
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted.

684 
WUUS54 KOUN 160549
SVROUN
OKC081-083-109-119-160630-
/O.NEW.KOUN.SV.W.0430.240516T0549Z-240516T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1249 AM CDT Thu May 16 2024

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northern Lincoln County in central Oklahoma...
  Northeastern Oklahoma County in central Oklahoma...
  Southeastern Logan County in central Oklahoma...
  South central Payne County in central Oklahoma...

* Until 130 AM CDT.

* At 1248 AM CDT, a severe thunderstorm was located near Meridian,
  moving east at 35 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Perkins, Carney, Tryon, Ripley, Agra, Kendrick, Meridian, Fallis,
  and Parkland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3568 9725 3584 9735 3606 9685 3577 9670
TIME...MOT...LOC 0548Z 249DEG 32KT 3580 9723 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

WR
3 follow-up statements
406 
WWUS54 KOUN 160602
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
102 AM CDT Thu May 16 2024

OKC109-160612-
/O.CAN.KOUN.SV.W.0430.000000T0000Z-240516T0630Z/
Oklahoma OK-
102 AM CDT Thu May 16 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OKLAHOMA COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. 

LAT...LON 3573 9714 3590 9721 3606 9685 3577 9670
TIME...MOT...LOC 0602Z 249DEG 32KT 3584 9709 

$$

OKC081-083-119-160630-
/O.CON.KOUN.SV.W.0430.000000T0000Z-240516T0630Z/
Lincoln OK-Logan OK-Payne OK-
102 AM CDT Thu May 16 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN LINCOLN...EAST CENTRAL LOGAN AND SOUTH CENTRAL PAYNE
COUNTIES...

At 102 AM CDT, a severe thunderstorm was located 4 miles northwest of
Carney, moving east at 35 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Perkins, Carney, Tryon, Ripley, Agra, Kendrick, Fallis, and Parkland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3573 9714 3590 9721 3606 9685 3577 9670
TIME...MOT...LOC 0602Z 249DEG 32KT 3584 9709 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

WR
328 
WWUS54 KOUN 160610
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
110 AM CDT Thu May 16 2024

OKC083-160619-
/O.CAN.KOUN.SV.W.0430.000000T0000Z-240516T0630Z/
Logan OK-
110 AM CDT Thu May 16 2024

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOGAN COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. 

LAT...LON 3574 9708 3591 9714 3606 9685 3577 9670
TIME...MOT...LOC 0609Z 249DEG 32KT 3587 9701 

$$

OKC081-119-160630-
/O.CON.KOUN.SV.W.0430.000000T0000Z-240516T0630Z/
Lincoln OK-Payne OK-
110 AM CDT Thu May 16 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN LINCOLN AND SOUTH CENTRAL PAYNE COUNTIES...

At 109 AM CDT, a severe thunderstorm was located near Tryon, moving
east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Perkins, Carney, Tryon, Ripley, Agra, Kendrick, and Parkland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3574 9708 3591 9714 3606 9685 3577 9670
TIME...MOT...LOC 0609Z 249DEG 32KT 3587 9701 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

WR
208 
WWUS54 KOUN 160622
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
122 AM CDT Thu May 16 2024

OKC081-119-160632-
/O.EXP.KOUN.SV.W.0430.000000T0000Z-240516T0630Z/
Lincoln OK-Payne OK-
122 AM CDT Thu May 16 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LINCOLN AND SOUTH
CENTRAL PAYNE COUNTIES WILL EXPIRE AT 130 AM CDT...
 
The storm which prompted the warning has weakened below severe
limits, therefore the warning will be allowed to expire.  However,
gusty winds are still possible with this thunderstorm.

LAT...LON 3574 9708 3591 9714 3606 9685 3577 9670
TIME...MOT...LOC 0622Z 249DEG 32KT 3591 9689 

$$

WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:05 PM CDT, 6 hours 44 minutes earlier.

Area forecast discussion, May 15, 6:05 PM CDT, 6 hours 44 minutes before
Area Forecast Discussion
National Weather Service Norman OK
605 PM CDT Wed May 15 2024

...New AVIATION...

.SHORT TERM...
(This evening through Thursday)
Issued at 304 PM CDT Wed May 15 2024

Severe thunderstorms will be possible during the short term period
this afternoon and tonight with the severe risk returning Thursday
afternoon.  An upper trough will be digging across the Southwestern
U.S. approaching the Southern Plains with a surface low settled
across western Texas through the Texas/Oklahoma Panhandles.
Bisecting the surface low are two boundaries, a cold front stretched
across the eastern Panhandles and a dryline across western Texas.
Our CWA remains to the east in the warm sector and will continue to
destabilize with very moist shallow air at the surface.  Could see
storms start initiating by 5 PM as diurnal heating breaks the cap on
the Southern High Plains while the aforementioned trough starts
ejecting shortwaves through the mid-levels across our CWA.  With
MUCAPE values of 2000-3000 J/kg and 30-40 kts effective shear, the
environment for storms to grow in would be sufficient for clusters
of organized severe thunderstorms with supercells to be ongoing
across our area overnight.  Northern, western, and a portion of
central Oklahoma will be in the areas for the highest risk of severe
storms which could produce up to 80 mph downburst/microburst wind
gusts and up to baseball size hail.  The tornado risk will be lowest
due to the limitation of the low-level moisture.

Although the severe risk tonight should ramp down during the early
morning hours as instability weakens, thunderstorms mostly elevated
will persist through the morning hours.  As far as surface
boundaries, the dryline will remain well to our southwest but could
see the cold front push into northwestern Oklahoma early Thursday
morning and becoming stationary across our CWA by the evening, but
models still performing poorly with the location of where the front
will stall out.  Moisture ascent over the frontal boundary with
shortwave disturbances in the mid-level will continue favoring storm
development on Thursday with a severe risk returning during the
afternoon into the evening hours.  The severe risk on Thursday will
be lower with large hail (up to golf balls) and damaging wind gusts
(up to 60 mph) as the severe risks.  Although not expecting any
widespread flooding, heavy rainfall training over saturated ground
could result in some localized flooding especially in poor drainage
and flood prone areas.

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 304 PM CDT Wed May 15 2024

The upper trough & surface front finally move through on Friday with
storm POPs coming to an end from west to east across our CWA.  The
polar westerlies shifting more northward across the U.S. Northern
Plains on Saturday with a trough setting up over the eastern Pacific
Ocean.  Meanwhile the subtropical jet builds a weak ridge over the
Southern Plains initiating the start of a heating trend this weekend
as temperature rise about 10 degrees warmer than climatically
average for mid May.  Will see afternoon highs in the upper 80s to
mid-90s across our CWA this weekend.  South winds make a gusty
return on Sunday along with increasing gulf moisture reforming a
dryline across the Southern High Plains.  Our heating trend peaks on
Monday with highs in the 90s areawide (upper 90s across our western
CWA) while combined with upper 60s dewpoints could make it feel
quite muggy.  Although staying mostly dry across most of our area,
models suggest MCS type systems Sunday & Monday nights across the
Central Plains but do have storm POPs adjacent into northcentral
Oklahoma.  Late morning mixing into a strong nocturnal low-level
jet will result in windy conditions each afternoon early next
week.

&&

.AVIATION...
(00Z TAFS)
Issued at 601 PM CDT Wed May 15 2024

Storms are expected to become widespread across the northwest half
of the area this evening and will likely linger through much of
the day Thursday, especially south. MVFR conditions will
accompany the the stronger convection. Winds will be from the
southeast a majority of the time, but will likely be erratic and
perhaps quite strong during the stronger storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  63  77  60  77 /  80  60  60  40
Hobart OK         60  76  57  80 /  80  60  70  20
Wichita Falls TX  63  76  60  80 /  40  60  60  20
Gage OK           56  74  53  82 /  80  50  40  10
Ponca City OK     61  75  60  77 /  90  60  60  30
Durant OK         67  81  63  81 /  10  40  60  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

SHORT TERM...68
LONG TERM....68
AVIATION...30
Hazardous weather outlook, May 15, 3:22 PM CDT, 9 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
322 PM CDT Wed May 15 2024

OKZ004>048-050>052-TXZ083>090-162030-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
322 PM CDT Wed May 15 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Thunderstorms...
Widespread thunderstorms are expected to begin late this
afternoon through the overnight hours. Some of these storms could
become severe with up to 80 mph downburst or microburst wind gusts
and up to baseball size hail as the two main severe hazards. The
severe risk expected to decrease well before sunrise.

.Flooding...
There is a risk for localized flooding this evening and tonight
wherever multiple rounds of thunderstorms end up occurring.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
Thunderstorms will be ongoing Thursday morning persisting through
Friday. Some of the storms on Thursday afternoon through the
evening could be low-end severe but limited across western north
Texas, with large hail & damaging wind gusts as the primary severe
hazards.

Thunderstorm chances will be returning both Sunday and Monday
nights across parts of northern Oklahoma.

.Flooding...
Localized flooding will be possible on Thursday primarily across
central and southern Oklahoma and western north Texas.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 15, 9:08 PM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Norman OK
908 PM CDT Wed May 15 2024

OKZ005-006-160245-
Alfalfa OK-Woods OK-
908 PM CDT Wed May 15 2024

...Strong thunderstorms will impact portions of northeastern Woods
and northwestern Alfalfa Counties through 945 PM CDT...

At 908 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Aetna to 5 miles south of
Capron. Movement was northeast at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Alva and Capron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3700 9840 3680 9853 3673 9861 3694 9924
      3700 9920
TIME...MOT...LOC 0208Z 217DEG 28KT 3701 9903 3683 9856

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale
Special weather statement, May 15, 9:20 PM CDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Norman OK
920 PM CDT Wed May 15 2024

OKZ005-006-160245-
Alfalfa OK-Woods OK-
920 PM CDT Wed May 15 2024

...A strong thunderstorm will impact portions of eastern Woods and
northern Alfalfa Counties through 945 PM CDT...

At 920 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Lambert, moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cherokee, Burlington, Amorita, Byron, Lambert, Ingersoll, and
Driftwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3700 9825 3692 9812 3667 9843 3674 9863
      3688 9854 3700 9845
TIME...MOT...LOC 0220Z 217DEG 27KT 3675 9850

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Mahale
Special weather statement, May 15, 10:14 PM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Norman OK
1014 PM CDT Wed May 15 2024

OKZ006-007-012-160345-
Garfield OK-Alfalfa OK-Grant OK-
1014 PM CDT Wed May 15 2024

...A strong thunderstorm will impact portions of southeastern
Alfalfa, southwestern Grant and northwestern Garfield Counties
through 1045 PM CDT...

At 1013 PM CDT, Doppler radar was tracking a strong thunderstorm near
Goltry, moving northeast at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Pond Creek, Goltry, Nash, and Hillsdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3668 9773 3646 9807 3646 9825 3676 9808
TIME...MOT...LOC 0313Z 216DEG 28KT 3650 9812

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Mahale
Special weather statement, May 15, 10:47 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Norman OK
1047 PM CDT Wed May 15 2024

OKZ007-160415-
Grant OK-
1047 PM CDT Wed May 15 2024

...A strong thunderstorm will impact portions of central Grant County
through 1115 PM CDT...

At 1047 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Jefferson, moving northeast at 35 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Medford, Pond Creek, Renfrow, and Jefferson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3696 9746 3660 9778 3660 9807 3700 9778
      3700 9746
TIME...MOT...LOC 0347Z 215DEG 30KT 3678 9782

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

30
Special weather statement, May 15, 11:49 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Norman OK
1149 PM CDT Wed May 15 2024

OKZ018-019-024-160515-
Kingfisher OK-Logan OK-Canadian OK-
1149 PM CDT Wed May 15 2024

...A strong thunderstorm will impact portions of southeastern
Kingfisher, southwestern Logan and northeastern Canadian Counties
through 1215 AM CDT...

At 1148 PM CDT, Doppler radar was tracking a strong thunderstorm near
Okarche, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Guthrie, Kingfisher, Piedmont, Crescent, Okarche, Cashion, Cedar
Valley, Cimarron City, Concho, Navina, and Seward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3580 9741 3573 9764 3573 9767 3571 9768
      3558 9799 3574 9809 3604 9758
TIME...MOT...LOC 0448Z 239DEG 46KT 3571 9795

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

WR
Special weather statement, May 16, 12:16 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Norman OK
1216 AM CDT Thu May 16 2024

OKZ008-160545-
Kay OK-
1216 AM CDT Thu May 16 2024

...A strong thunderstorm will impact portions of southeastern Kay
County through 1245 AM CDT...

At 1216 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Ponca City, moving northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Ponca City, Kaw City, Kildare, and Kaw Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3688 9675 3678 9676 3678 9679 3677 9679
      3677 9682 3674 9683 3675 9687 3675 9689
      3668 9693 3670 9704 3668 9706 3660 9704
      3659 9714 3672 9724 3695 9684
TIME...MOT...LOC 0516Z 240DEG 32KT 3665 9710

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

WR

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:08 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKay37 min
May 15, 7:16 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKay29 min
May 15, 7:19 PM CDTSpecial Weather StatementOUNEllis26 min
May 15, 7:27 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward48 min
May 15, 7:37 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNKay38 min
May 15, 7:42 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward48 min
May 15, 7:57 PM CDTAreal Flood AdvisoryOUNEllis, Harper3 hr
May 15, 8:04 PM CDTAreal Flood AdvisoryOUNKay3 hr
May 15, 8:06 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward39 min
May 15, 8:11 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKay17 min
May 15, 8:32 PM CDTSpecial Weather StatementOUNWoods28 min
May 15, 8:44 PM CDTSpecial Weather StatementOUNWoods31 min
May 15, 9:08 PM CDTSpecial Weather StatementOUNWoods37 min
May 15, 9:20 PM CDTSpecial Weather StatementOUNAlfalfa25 min
May 15, 10:14 PM CDTSpecial Weather StatementOUNGrant31 min
May 15, 10:47 PM CDTSpecial Weather StatementOUNGrant28 min
May 15, 11:49 PM CDTSpecial Weather StatementOUNKingfisher26 min
May 15, 11:57 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Kingfisher, Logan, Oklahoma33 min
May 16, 12:07 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Oklahoma23 min
May 16, 12:16 AM CDTSpecial Weather StatementOUNKay29 min
May 16, 12:21 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNLogan, Oklahoma39 min
May 16, 12:25 AM CDTSevere Thunderstorm WarningOUNOklahoma50 min
May 16, 1:30 AM CDTSpecial Weather StatementOUNPayne15 min
May 16, 1:57 AM CDTSpecial Weather StatementOUNGrady33 min
May 16, 3:28 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman47 min
May 16, 4:01 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman27 min
May 16, 4:03 AM CDTSpecial Weather StatementOUNHughes42 min
May 16, 4:59 AM CDTSpecial Weather StatementOUNCaddo31 min
May 16, 6:01 AM CDTAreal Flood AdvisoryOUNCaddo, Canadian, Custer, Grady, Washita3 hr
May 16, 6:40 AM CDTFlash Flood WarningOUNCaddo, Canadian4 hr
May 16, 6:44 AM CDTSpecial Weather StatementOUNLogan31 min
May 16, 7:06 AM CDTSpecial Weather StatementOUNCleveland24 min
May 16, 7:31 AM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
May 16, 6:15 PM CDTSpecial Weather StatementOUNGarfield30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.